Eigenvalue asymptotics for weakly perturbed Dirac and Schrödinger operators with constant magnetic fields of full rank

Melgaard, M and Rozenblum, G (2003) Eigenvalue asymptotics for weakly perturbed Dirac and Schrödinger operators with constant magnetic fields of full rank. Communications in Partial Differential Equations, 28 (3-4). pp. 697-736. ISSN 0360-5302

Full text not available from this repository.

Abstract

The even-dimensional Dirac and Schrödinger operators with a constant magnetic field of full rank have purely essential spectrum consisting of isolated eigenvalues, so-called Landau levels. For a sign-definite electric potential Vwhich tends to zero at infinity, not too fast, it is known for the Schrödinger operator that the number of eigenvalues near each Landau level is infinite and their leading (quasi-classical) asymptotics depends on the rate of decay for V. We show, both for Schrödinger and Dirac operators, that, for anysign-definite, bounded Vwhich tends to zero at infinity, there still are an infinite number of eigenvalues near each Landau level. For compactly supported V, we establish the non-classicalformula, not depending on V, describing how the eigenvalues converge to the Landau levels asymptotically.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Related URLs:
Depositing User: Michael Melgaard
Date Deposited: 19 Sep 2013 11:52
Last Modified: 19 Sep 2013 11:52
URI: http://sro.sussex.ac.uk/id/eprint/46387
📧 Request an update